# SDR CALA2024111101105

- Difficulty date: November 10, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 78,690 hours, 27,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND M1672 AND M1673 BATTERY PACK FAIL FUNCTIONAL CHECK IAW JOBCARD EMERGENCY LIGHTING SYSTEM FUNCTIONAL CHECK (INTERIOR AND EXTERIOR) {MULT-33-3-0004} - REMOVED AND REPLACED EMERGENCY BATTERY PACK M1672 AND M1673 IAW AMM 33-51-06-960-805 OPS CHECK GOOD
